# SDR UPS00832209

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C123,  SEAT TRACK  AT STA 1700 HAS A BROKEN OUT SCALLOP.     REMOVED & REPLACED SEAT TRACK  IAW EO DC8 5320-5167.   DRILLED & DEBURRED IAW EO DC8 5320-5167.
